# SDR 07FDEA01980

- Difficulty date: May 25, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 51,714 hours, 36,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1111-1127
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXTERNAL REPAIR ON FUSELAGE SKIN STA 1111-1127 AND STR 21R-23R DOES NOT COMPLY PER SRM.  REMOVED OLD REPAIR IAW SRM 51-30-2.  FABBED NEW DOUBLER IAW SRM 53-30-3 FIG 1 FROM MAT.2024T3 0.05, TREATED AND PRIMED IAW SRM 51-10-2.  INSTALLED NEW DOUBLER IAW SRM 53-30-3.
